Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Residual anhedonia on Parnate pedr

Posted by SLS on November 12, 2017, at 21:06:05

In reply to Residual anhedonia on Parnate, posted by pedr on November 12, 2017, at 8:30:05

My personal experience with MAOIs is that Parnate can leave residual anhedonia, even at high dosages. Nardil is a stronger mood-brightener and is better at treating anhedonia. I found that adding nortriptyline helps with anhedonia when added to Parnate. Desipramine did not. However, it often happens that someone is inadequately treated with Parnate and never reaches a therapeutic level. You will find some variability in the literature, but I would say that the dosage range lies between 40-80 mg/day. You really can't evaluate the amount of residual anhedonia that Parnate leaves until it is titrated to a dosage that gives maximal effect, even if only a partial response. I'm sorry that your doctor is resistant to adding a stimulant. You could try to find literature that suggests that adding either nortriptyline or desipramine is not only safe to add to a MAOI, but might even mitigate the tryramine pressor response. Try Google or PubMed.

- Scott

Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1095844